# SDR GTIA2022032436334

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,723 hours, 20,099 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: D572529800000
- Condition: Gouged
- Part time: 43,724 hours, 20,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND AT RIB 1-2 REAR SPAR AFT FAULT RAF 279970402 CREATED.-REVIEWED NR# 5001141763-0040 AND TASK CARD 1003699865-0010,REPAIR WAS PERFORMED I.A.W. SPIRIT EO 5721-2211 REVISION 00.REPAIR HAS LIFE LIMITATIONS OF 6 MONTHS PER RDAF 81037665/003/2022#A. SDR CREATED
